CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Successive approximation of infinite dimensional semilinear backward stochastic evolution equations with jumps 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2007, 卷号: 117, 期号: 9, 页码: 1251-1264
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
successive approximation  BSEE  non-Lipschitzian coefficient  mild solution  existence  uniqueness  cylindrical Brownian motion  Poisson point process